International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Mocanu-Type Functions with Generalized Bounded Variations

  • Shujaat Ali Shah1*
  • Muhammad Afzal Soomro2
  • Asghar Ali Maitlo2
  1. Department of Mathematics and Statistics, Quaid-i-Awam University of Engineering, Science and Technoogy, Nawabshah, 67480, Sindh, Pakistan.
  2. Department of Mathematics and Statistics, Quaid-i-Awam University of Engineering, Science and Technoogy, Nawabshah, Sindh, 67480, Pakistan.

* Corresponding author

Abstract

The main focus of this article is the study of classes Mµδ(φ,H) and Qµδ(φ,g1,H). We present various inclusion relationships and some applications of our investigations are considered. Also, we include radius problem.

How to Cite

S. A. Shah, M. A. Soomro, A. A. Maitlo, On Mocanu-Type Functions with Generalized Bounded Variations, Int. J. Anal. Appl. 19 (2021), 784–793. https://doi.org/10.28924/2291-8639-19-2021-784

BibTeX
@article{Shah2021,
  author  = {Shah, Shujaat Ali and Soomro, Muhammad Afzal and Maitlo, Asghar Ali},
  title   = {On Mocanu-Type Functions with Generalized Bounded Variations},
  journal = {Int. J. Anal. Appl.},
  volume  = {19},
  year    = {2021},
  pages   = {784--793},
  doi     = {10.28924/2291-8639-19-2021-784}
}

References

  • [1] S.D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969), 429-446.
  • [2] J. Dziok, K.I. Noor, Classes of analytic functions related to a combination of two convex functions, J. Math. Inequal. 11 (2017), 413-427.
  • [3] W. Janowski, Some extremal problems for certain families of analytic functions I, Ann. Polon. Math. 28 (1973), 297-326.
  • [4] S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math. 105 (1999), 327-336.
  • [5] S. Kanas and A. Wisniowska, Conic domain and starlike functions, Rev. Roumaine Math. Pures Appl. 45 (2000), 647-657.
  • [6] H.A. Al-Kharsani and A. Sofo, Subordination results on harmonic k-uniformly convex mappings and related classes, Comput. Math. Appl. 59 (2010), 3718-3726.
  • [7] R.J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965), 755-758.
  • [8] S.S. Miller, P.T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65(2) (1978), 289-305.
  • [9] K.I. Noor, M. Arif, W. Ul-Haq, On k-uniformly close-to-convex functions of complex order, Appl. Math. Comput. 215 (2009), 629-635.
  • [10] K.I. Noor, Some properties of analytic functions with bounded radius rotations, Compl. Var. Ellipt. Eqn. 54 (2009), 865-877.
  • [11] K.I. Noor, M.A. Noor, Higher order close-to-convex functions related with conic domains, Appl. Math. Inf. Sci. 8 (2014), 2455-2463.
  • [12] H. Orhan, E. Deniz D. Raducanu, The Fekete-Szego problem for subclasses of analytic functions de ned by a di erential operator related to conic domains, Comput. Math. Appl. 59 (2010), 283-295.
  • [13] K.S. Padmanabhan, R. Parvatham, Properties of a class of functions with bounded boundary rotation, Ann. Polon. Math. 31 (1975), 311-323.
  • [14] B. Pinchuk, Functions with bounded boundary rotation, Israel J. Math. 10 (1971), 7-16.
  • [15] S. Ruscheweyh, T. Sheil-Small, Hadamard product of Schlicht functions and the Polya-Schoenberg conjecture, Comment. Math. Helv. 48 (1973), 119-135.